# SDR V0XD20181107001

- Difficulty date: November 1, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 34,970 hours, 24,089 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH I/B FLAP BOTTOM SURFACE HAS A DENT AT W.S. 38.00  CORRECTIVE ACTION: REPAIRED L/H I/B FLAP BOTTOM SURFACE AT W.S. 38.00 IAW CRJ 700 SRM 57-52-01 REPAIR IV, 51-25-06, 51-21-11, 51-25-16, AND CRJ700 NDTM PART 1 51-20-006.
